Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Meladerm safe for hyperpigmentation treatment on cheeks and upper lip?

Hi I have hyperpigmentation on my cheeks and upper lip, I have tried different products and also ipl treatments with no results, no I have heard about melad erm. My question is, is it a safe treatment? and also could it make my skin more sensitive? I´ve read it really works but I´m not sure about using a product sold on internet.
Thanks
                                                                 
Wed, 20 Apr 2016
Report Abuse
Dermatologist 's  Response
hi. i have read your question and understand your concern.

meladerm contains steroids and any steroid should only be applied under medical supervision. short duration of topical steroids are usually safe but long term use can cause side effects like:
excessive hair growth
acne
skin thinning
infections
rosacea

my suggestion is that you see your dermatologist, know the cause of hyperpigmention and then get treated accordingly.

hope this helps. for any further questions please get back to us. thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is Meladerm safe for hyperpigmentation treatment on cheeks and upper lip?

hi. i have read your question and understand your concern. meladerm contains steroids and any steroid should only be applied under medical supervision. short duration of topical steroids are usually safe but long term use can cause side effects like: excessive hair growth acne skin thinning infections rosacea my suggestion is that you see your dermatologist, know the cause of hyperpigmention and then get treated accordingly. hope this helps. for any further questions please get back to us. thanks.